A 41-year-old male asked:
Disclaimer

experiencing dizziness went to eye doctor and after having eyes dilated i am seeing double vision and still dizzy?

1 doctor answer
Dr. Stuart Hickerson
31 years experience Family Medicine
Drops: Dilating your eyes can also cause difficulty with vision. Drops can have effect for a few hours.
Answered on Dec 20, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Paul Garrett
39 years experience Radiology
Could be anything: When I write my radiology reports, I don't expect the ordering doctor to ONLY say, "You have a brain lesion, see this guy/gal." The MRI report should ... Read More
1
1 thank
A 31-year-old female asked:
Dr. William Goldstein
30 years experience Ophthalmology
Seems long : These can be side effects of the drops, but should only have lasted a few hours. Could you be getting the flu?
1
1 thank
A 19-year-old female asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
It's your refractive: error and that's why glasses correct your vision to make up this difference. Without glasses, you may end up with eye strain, headache, dizziness and ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month